Transitive closures of binary relations. III
Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 1, pp. 25-31
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2008_49_1_a3,
author = {Fla\v{s}ka, V\'aclav and Je\v{z}ek, Jaroslav and Kepka, Tom\'a\v{s}},
title = {Transitive closures of binary relations. {III}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {25--31},
year = {2008},
volume = {49},
number = {1},
mrnumber = {2517931},
zbl = {1158.06301},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2008_49_1_a3/}
}
TY - JOUR AU - Flaška, Václav AU - Ježek, Jaroslav AU - Kepka, Tomáš TI - Transitive closures of binary relations. III JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2008 SP - 25 EP - 31 VL - 49 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_2008_49_1_a3/ LA - en ID - AUCMP_2008_49_1_a3 ER -
Flaška, Václav; Ježek, Jaroslav; Kepka, Tomáš. Transitive closures of binary relations. III. Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 1, pp. 25-31. http://geodesic.mathdoc.fr/item/AUCMP_2008_49_1_a3/